# SDR SWAA2021060142502

- Difficulty date: January 16, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 46,426 hours, 27,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL VAPOR BARRIER ANGLE CRACKED AT STA 663; WL 158; LBL 7'. / REPLACEMENT OF NEW ANGLE AT LEFT MAIN WHEEL WELL VAPOR BARRIER AT STA 663; WL 158 LBL 7' WILL BE ACCOMPLISHED ON NRC W198726
